# SDR QXEA2009051500341

- Difficulty date: May 13, 2009
- Submitted: May 15, 2009
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 19,993 hours, 20,473 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C5 - LT INBOARD SEAT TRACK FRAME STATION X564 THRU X584 HAS POSSIBLE CORROSION.  BLENDED AREA OF CORROSION TO REMOVE DAMAGE AND FOUND BLEND TO BE WITHIN LIMITS IAW RD 8/4-53-884 WITH .017 OF MATERIAL REMOVED FROM INSIDE OF TRACK.  HFEC INSPECTED BLENDED AREAS INSIDE OF TRACK FOR CRACKS IAW D8-400 NDTM PART 6, 51-00-01.  NO CRACKS NOTED.  APPLIED ALODINE TO LT INBD SEAT TRACK FS564 TO FS 584 INSIDE TRACK REF RD 8/4-53-884 PG 6 GENERAL NOTES 4-6.
